# SDR AALA960660

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 380-384
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CREASE ANGLE CORRODED AROUND DRAIN HOLE, RIGHT FORWARD SERVICE DOOR, SILL.  REMOVED AND REPLACED CREASE ANGLE, PER AARD 51-20-01-1.  (M)
